Page 4 of 5 FirstFirst ... 2345 LastLast
Results 31 to 40 of 49

Thread: Restless and agitated on quetiapine

  1. #31
    Join Date
    Jan 2017
    Posts
    2,005

    Re: Restless and agitated on quetiapine

    Quote Originally Posted by Jo79 View Post
    Suggested I try Kalms instead. I got home and the packet says do not take if youíre taking meds for anxiety.
    I assume the advice is mostly regarding taking benzodiazepines with it as valerian is the main ingredient and they may significantly increase the effects of each other. Quetiapine and valerian aren't a major issue, but there might be some extra sedation and difficulty concentrating as a result so don't go juggling chainsaws, parachuting, or doing anything else potentially hazardous if affected (sorry for being a party pooper ).
    __________________
    The opinions expressed above are based on my observations and, where applicable, interpretation of cited data and are general in nature. Consult your physician before acting on anything stated.

  2. #32
    Join Date
    Mar 2019
    Posts
    154

    Re: Restless and agitated on quetiapine

    Thanks PDU I tried the kalms but they didnít make any difference anyway! It does say you have to take them for a few weeks for an effect so balls to that, fed up of waiting for drugs to work!

    Iím feeling run down at the moment due to a virus, I keep feeling dizzy and my heart rate is quite high, sometimes 120bpm 😱Partner has flu as he didnít get the flu jab but I got one so Iím assuming what Iíve got is just a milder version and the high heart rate is just my body trying to fight it off.

  3. #33
    Join Date
    Jan 2017
    Posts
    2,005

    Re: Restless and agitated on quetiapine

    Quote Originally Posted by Jo79 View Post
    Iím feeling run down at the moment due to a virus, I keep feeling dizzy and my heart rate is quite high, sometimes 120bpm 😱Partner has flu as he didnít get the flu jab but I got one so Iím assuming what Iíve got is just a milder version and the high heart rate is just my body trying to fight it off.
    It could simply be the flu, but get it checked anyway as a resting heart rate of 120 bpm is a tad high.
    __________________
    The opinions expressed above are based on my observations and, where applicable, interpretation of cited data and are general in nature. Consult your physician before acting on anything stated.

  4. #34
    Join Date
    Mar 2019
    Posts
    154

    Re: Restless and agitated on quetiapine

    Well this week has been truly awful, have felt completely wiped out with this virus and now my anxiety and depression feels like itís coming back with a vengeance 😢 I just donít know what to do, itís been 3 weeks on 100 now and starting to think another increase is in order

  5. #35
    Join Date
    Jan 2017
    Posts
    2,005

    Re: Restless and agitated on quetiapine

    Quote Originally Posted by Jo79 View Post
    Well this week has been truly awful, have felt completely wiped out with this virus and now my anxiety and depression feels like itís coming back with a vengeance 😢 I just donít know what to do, itís been 3 weeks on 100 now and starting to think another increase is in order
    Infections can worsen anxiety and depression. In several respects, anxiety and depression are the symptoms of an immune system disorder. Patients taking immune system boosting meds such as interferon to treat viral diseases and cancers are now often also prescribed ADs because of this. Immune system proteins may also reduce the effectiveness of antidepressants - not sure about antipsychotics. So I wouldn't rush to judgement about quetiapine's effectiveness at the current dose until you're over the virus and your immune system has calmed down, although admittedly 100mg is a smallish dose.
    __________________
    The opinions expressed above are based on my observations and, where applicable, interpretation of cited data and are general in nature. Consult your physician before acting on anything stated.

  6. #36
    Join Date
    Mar 2019
    Posts
    154

    Re: Restless and agitated on quetiapine

    I’ve been thinking for a while that I should go up to 150 as everywhere I read the dose range should be between 150 and 300. I bit the bullet and called the psychiatrist yesterday as I was in a complete mess and she agreed I should increase which I did last night.
    The quetiapine seems to be the only thing that has helped but I’ve had enough of the whole Venlafaxine/mirtazapine combo now - been almost 6 months on the ven and a year on the mirtazapine and I really think they have done bugger all but the private psychiatrist is reluctant to change either of these. Hopefully the NHS one will think differently when I see her next week.

  7. #37
    Join Date
    Jan 2017
    Posts
    2,005

    Re: Restless and agitated on quetiapine

    Quote Originally Posted by Jo79 View Post
    The quetiapine seems to be the only thing that has helped but Iíve had enough of the whole Venlafaxine/mirtazapine combo now - been almost 6 months on the ven and a year on the mirtazapine and I really think they have done bugger all but the private psychiatrist is reluctant to change either of these.
    The ways of psychiatrists is often baffling. What is the point of taking meds which don't work. He might as well prescribe a sugar pill, not only as effective but with much fewer side-effects unless you're diabetic.

    Hopefully the NHS one will think differently when I see her next week.
    I've found the trick with GPs and psychiatrists is to be firm and tell them what you want. While many seem to see themselves as minor deities, shrinks especially, they are really only the hired help, someone you pay, directly, or indirectly by taxes, and as with any business transaction, the person with the money gets to have the last word.
    __________________
    The opinions expressed above are based on my observations and, where applicable, interpretation of cited data and are general in nature. Consult your physician before acting on anything stated.

  8. #38
    Join Date
    Mar 2019
    Posts
    154

    Re: Restless and agitated on quetiapine

    Well I increased to 150 on Monday. Saw the psychiatrist yesterday and she wants me to go up to 200 and see how I go. If thatís unsuccessful the next step may be to add Lamotrigine 😬

  9. #39
    Join Date
    Jan 2017
    Posts
    2,005

    Re: Restless and agitated on quetiapine

    Quote Originally Posted by Jo79 View Post
    Well I increased to 150 on Monday. Saw the psychiatrist yesterday and she wants me to go up to 200 and see how I go.
    Sounds like a plan. There's not much point in taking a med at an ineffective dose.

    If thatís unsuccessful the next step may be to add Lamotrigine 😬
    What is your diagnosis and what meds have you tried for it, what was the maximum dose taken and how long were you at the dose?
    __________________
    The opinions expressed above are based on my observations and, where applicable, interpretation of cited data and are general in nature. Consult your physician before acting on anything stated.

  10. #40
    Join Date
    Mar 2019
    Posts
    154

    Re: Restless and agitated on quetiapine

    Treatment resistant depression and anxiety and OCD has also been suggested. This is my fifth and longest episode in 10 years (i’ve been unwell since January)

    I was on 200mg sertraline and 15mg mirtazapine since 2017. I increased the mirtazapine to 30mg in January and changed sertraline to escitalopram in April. Was feeling great for two months but crashed again so stopped the escitalopram and have been taking venlafaxine since July, increased to 225mg in August but didn’t get much response (The odd day of euphoria) so added the quetiapine in October. I’ve had some reasonable periods of stability, maybe a week to 10 days at a time but then going downhill again for 2-3 weeks.

Page 4 of 5 FirstFirst ... 2345 LastLast

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Quetiapine and Cannabis and Quetiapine withdrawal
    By shotokansho in forum Quetiapine / Seroquel
    Replies: 0
    Last Post: 12-04-13, 23:19
  2. Agitated/tense/restless after eating?
    By Emphyrio in forum Symptoms
    Replies: 1
    Last Post: 21-11-12, 00:21
  3. agitated
    By LisaLisa in forum Health Anxiety
    Replies: 2
    Last Post: 28-10-09, 11:35
  4. Replies: 1
    Last Post: 12-12-08, 12:14
  5. agitated
    By PITITA in forum Health Anxiety
    Replies: 7
    Last Post: 27-05-07, 22:07

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •